# SDR UIEA2022052900556

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5700 · Wing Structure
- Part: Web
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW I/B FORE FLAP MOST O/B WBL 410.25 O/B RIB ASSY UPPER CHORD & WEB FOUND CRACKED( LOCAL FABRICATE WEB AS PER RI NO.RI-57-00-15623 REV.A AND REPLACED UPPER CHORD AS PER SRM 51-10-02 AND NEW WEB AND UPPER CHORD INSTALLED AS PER SRM 51-40-02 )
